# SDR CA970513008

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8311
- System (JASC): 2720 · Rudder Control System
- Part: Rod
- Part number: 85500015001
- Condition: Worn
- Location: Trailing Rudder
- Part time: 13,595 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TRAILING RUDDER UPPER RADIUS ROD FORWARD ROD END BEARING P/N DSC4-4 FOUND LOOSE IN RADIUS ROD. JAMB NUT FOUND LOOSE. ROD END WAS RETAINED IN RADIUS ROD ONLY BY 3/32" RIVET. THREADS ON RADIUS ROD WERE WORN OUT.
